# SDR DL76L091292

- Difficulty date: July 30, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 54,464 hours, 7,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT CAME ON DURING DESCENT.  CABIN EMERGENCY EXIT LIGHTS DID NOT COME ON.  EMERGENCY LIGHT SYS CHECKED ON GROUND, FOUND NORMAL.
